A further note on density functions and average distance from the center
Bibliographic Data
| ID | 11079936 |
|---|---|
| Authors | Lawrence J White (0000-0001-6060-9246), Lawrence White (corresponding author) |
| Year | 1977 |
| Volume | 4 |
| Issue | 2 |
| Pages | 218-219 |
| Publication date | 1977-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of Urban Economics (JOURNAL) |
| Journal identifiers | ISSN: 0094-1190 • E-ISSN: 1095-9068 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0094-1190(77)90024-9 |
| OpenAlex | W2044813131 |
| Language | EN |
| Citations received | 2 |
| References cited | 1 |
Center (category theory · Econometrics · Chemistry · Functional Equations Stability Results · Mathematical Inequalities and Applications · Mathematics · Mathematics and Applications
| Citations per year | 0.04 |
|---|---|
| Citation span | 1978 - 1981 (4) |
| Highly cited | No |